Ask an expert
Question

22 Jul 2008

bleeding after missed pills
I recently started taking Yasmin to help my skin and to make my periods regular. When I was finished with the 2nd packet I missed 3 pills I then started with the 3d packet and now I have light bleeding for about 2 weeks already. I now only have about 2 weeks of pills left and want to know whether the bleeding will stop when I start with a new packet after the current one. I did not have any problems while using the 1st 2 packets and know the bleeding is as a result of the missed pills.I just want it to stop!
Answer 372 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The only thing you can do at this stage is to carry on regularly. The bleeding will stop, but I can't say when.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19970 votes
Vote